Thank you very much
Thank you very much but it is still confusing. I was using Azathioprine for my Crohn’s when CIDP struck. The ‘experts’ are still not sure if perhaps Azathioprine had something to do with this whole adventure. I.e. neurologists say they’re not sure (although I did a lumbar tap) and my gastro is afrain of giving me Azathiprine again.
To tell you the truth, I am again awaiting a verdict for yet another auto-immune. On some x-rays I made, some kind of infections in my hands, shoulders and somewhere around my hips and spine showed. I also had some strange deformation/colour in my toe-nails and some rashes near my hear line. My new ‘expert’ reumatologist is now thinking about something called agiloarthritis in spine and hip-bones, or psoriatic arthritis. Have to do again some tests to find out what is going on.
Messy messy messy.
I am thinking I better stop all medications, stop eating food, exercise from morning to evening and if necessary take Panadol extra. I hate pills and I refused to take Lyrica after they diagnosed CIDP and Morfine after they cut out part of small testine and colon together with my galblatter and part of my bladder. I can handle pain but not being dizzy, nauseous or having to run to the hospital all te time.
Thanks anyway, I will be waiting what the reumatologist has to tell me.
Thank you very much
Thanks to all of you who replied to my question. I have learned to take more gradually, not all at once. The pain is not gone, and someone told me not to ever expect it to be all gone, but I keep hoping. It is better though, I can sit through an evening of watching tv without being in agony all evening. I still have sharp stabbing pains in my toes, and it’s really uncomfortable. The gabapentin doesn’t seem to have touched that at all–the pain is just as bad as ever. I plan to increase the dose until I’m up to 900 mg a day, and if that doesn’t help, I’ll ask the dr. if i can increase it even more. Thanks again, E